# SDR 98ZZZX2145

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8071N
- Make and model: Piper PA-28-140
- Aircraft serial: 2825321
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Corroded
- Location: Rudder
- Part time: 3,379 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED RUDDER BELLCRANK TO STRIP AND REPAINT AND ONCE REMOVED NOTED DISSIMILAR METAL CORROSION ON THE END RIB OF RUDDER AND VISIBLE HOLES FROM CORROSION.  END RIB WAS NOT PRIMED AND ATTACHED TO THE METAL BELLCRANK.  DISSIMILAR METAL CORROSION FORMED.  RECOMMEND AD FOR BELLCRANK REMOVAL AND INSPECT.
